# SDR HEEA967273

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7062X
- Make and model: Bolkms BO105S
- Aircraft serial: S793
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318D1
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  NO PRESSURE AND POPPING CB.  RECEIVED INSTALLED ON AIRCRAFT.
